# SDR AU510001494

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: 65000560059
- Condition: Faulty
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT PITCH ACTUATOR INCORRECT OPERATION.  ACTUATOR HAD BEEN MODIFIED IAW HONEYWELL SB KSA372-M1 TO COMPLY WITH PILATUS SB 22-004 AND AD/PC12/39A1.
